Alert archive / Kentucky / Tornado Warnings in 2012
Tornado Warning 71, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 2, 2012, 4:37 PM CST for 4 counties in Kentucky. It was in force for 23 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 4:37 PM CST (22:37 UTC)
- Expired
- Mar 2, 2012, 5:00 PM CST
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Adair County, KY, Barren County, KY, Green County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 114 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 4:39 PM CST | TORNADO | 5 W Edmonton, KY | TORNADO ON JIM HILLS ROAD NEAR RANDOLPH |
| Mar 2, 4:45 PM CST | TSTM WND GST 60 | 5 W Edmonton, KY | |
| Mar 2, 4:49 PM CST | TSTM WND DMG | 2 N Edmonton, KY | A TOOD SHED DESTROYED JUST NORTH OF EDMONTON ON DON LYLE ROAD. A PORTION OF A ROOF WAS BLOWN OFF OF A STRUCTURE ON ODELL-VANZANT ROAD. |
| Mar 2, 4:49 PM CST | HAIL 1.75 | Gascon, KY | GOLF BALL HAIL COVERED THE GROUND |
| Mar 2, 4:54 PM CST | HAIL 1 | Edmonton, KY | |
| Mar 2, 5:00 PM CST | HAIL 1.75 | Columbia, KY | COVERED THE GROUND. |
| Mar 2, 5:05 PM CST | HAIL 1.75 | Columbia, KY | |
| Mar 2, 5:06 PM CST | TSTM WND DMG | Columbia, KY | DAMAGE REPORTED AT WAL MART. |
| Mar 2, 5:10 PM CST | TORNADO | 6 W Edmonton, KY | POSSIBLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 12:02 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
584
WFUS53 KLMK 022237
TORLMK
KYC001-009-087-169-022300-
/O.NEW.KLMK.TO.W.0071.120302T2237Z-120302T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
CENTRAL METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 500 PM CST...
* AT 435 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM ALSO
HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL. THIS DANGEROUS STORM
WAS LOCATED NEAR KINO...MOVING EAST AT 60 MPH.
* THIS TORNADIC STORM WILL ALSO IMPACT...
EDMONTON...
COLUMBIA...
GASCON AND CORK...
WEED AND NELL...
GRADYVILLE AND BLISS...
GADBERRY AND GARLIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3688 8582 3702 8590 3722 8528 3701 8519
3698 8521
TIME...MOT...LOC 2236Z 250DEG 53KT 3697 8575
$$
AMS1 follow-up statement
916
WWUS53 KLMK 022251 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM CST FRI MAR 2 2012
KYC001-009-087-169-022300-
/O.CON.KLMK.TO.W.0071.000000T0000Z-120302T2300Z/
METCALFE KY-ADAIR KY-BARREN KY-GREEN KY-
451 PM CST FRI MAR 2 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CST FOR
SOUTHEASTERN GREEN...EASTERN BARREN...WESTERN ADAIR AND CENTRAL
METCALFE COUNTIES...
AT 449 PM CST...TRAINED WEATHER SPOTTERS REPORTED ROTATION AND GOLF
BALL SIZE HAIL NEAR EDMONTON. THIS DANGEROUS STORM WAS LOCATED NEAR
NELL...MOVING EAST AT 60 MPH.
* THIS DANGEROUS STORM WILL ALSO IMPACT...
EDMONTON...
COLUMBIA...
GADBERRY AND GARLIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3688 8582 3702 8590 3722 8528 3701 8519
3698 8521
TIME...MOT...LOC 2251Z 250DEG 53KT 3704 8549
$$
AMSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 2, 2:14 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 2, 2:14 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 314 PM EST FRI MAR 02 2012 .Short Term (This Afternoon - Tomorrow)... Updated at 312 PM EST Mar 2 2012 ...Severe Weather Outbreak Threat continues in the Ohio Valley this Afternoon and Evening with PDS Tornado Watch 58 in effect until 9 PM EST/8 PM CST... The warm front pushed through the forecast area earlier this morning, raising temperatures into the 70s. The center of surface low pressure is located in eastern IL/western IN. The pressure gradient has strengthened substantially, pushing southerly gradient wind gusts in excess of 40 mph. Expect this to continue ahead of the cold front until that frontal boundary moves through. The environment continues to destabilize as the surface low edges closer. Latest SBCAPE from SPC mesoscale analysis page indicates 2500 J/kg placed squarely across the forecast area. Additionally, the environment is strongly sheared, with 0-3km SR helicity over 400 m2/s2. Deep moisture is somewhat limited, but this will help support discrete cells. As a result, anything that develops will quickly go severe. This is evident across southern IN at this time. Significant tornadoes are possible with this activity. The potential remains for a squall line to develop along the cold front, which will move through the area later this afternoon and early this evening. Damaging winds will be the main threat, but there will also be the lingering QLCS tornado threat, mainly associated with bowing segments and line breaks, as well as the possible embedded supercell. From late evening onward storms should come to an end, with much cooler air filtering in. Overnight lows will dip into the mid/upper 30s. Expect a dry day Saturday, with temperatures only ranging from the mid 40s across the north to low 50s across the south. .Long Term (Saturday Night through Friday)... Updated at 312 PM EST Mar 2 2012 This section is largely unchanged from the previous forecast. Only subtle changes were made. Saturday Night - Monday... Amplified trough axis will slide over the region Saturday night, bringing increasing low level cloud cover, especially across the northern portions of the CWA. Temperatures will likely drop into the upper 20s and lower 30s. Mid level pattern will transition to a northwest flow scenario as trough axis scoots east through Sunday. With steepening low and mid level lapse rates and increasing depth of moisture, expect to see scattered rain or snow showers during the morning hours on Sunday along and north of I 64. Further south should be just rain showers. Surface temperatures will likely warm to the lower 40s north, upper 40s south by midday with any snow shower chances changing to rain. Not expecting any accumulation in the morning due to warm surfaces. Sunday night and the first half of Monday could be interesting as some of the forecast models indicate a strong wave and its associated surface reflection (clipper) sliding across the Ohio Valley. Precipitation would likely begin as rain or a rain/snow mix and transition to all snow through Sunday evening. At this point, not expecting much in the way of impacts from this system but it will be one to keep an eye on as some models are quite robust with QPF. Best chance at this point is along and north of I-64 through midday Monday. Lows Sunday night will be in the 28-33 degree range with Monday highs in the low and mid 40s. Monday Night - Friday... Weather will turn quite nice through mid week as upper level ridging and surface high pressure dominate. Expect mostly clear skies with temperatures warming to the mid and upper 50s by Tuesday. Wednesday and Thursday will likely see the mercury in the 60s. Lows in the 25 to 30 degree range Monday night will warm to the upper 30s to around 40 Tuesday night and into the mid 40s Wednesday night. A frontal boundary looks to set up along baroclinic zone from the Great Lakes to the southern Plains on Thursday. Showers and thunderstorms should stay mostly north and west of the CWA, however will mention at least a small chance of precipitation along northwestern CWA Thursday afternoon. Greater chances will occur Thursday night and through Friday as a cold front swings through the Ohio Valley. && .Aviation (18Z TAF Issuance)... Updated at 1200 pm EST Mar 2 2012 Well...the WAA precipitation is coming to an end...with the warm front north of SDF but not through LEX yet. For the next couple of hours we will wait for storms to develop in the warm se tor and the nasty storms over SE MO and Srn IL to progress east into a line this evening. South winds will increase with the passage of the warm front, with gusts close to 30 kt expected this afternoon. The atmosphere is becoming primed...with soundings showing LIS of -7 to -9...CAPES around 2000 J/KG and 500 mb jet moving in increase SRH into the highest categories. For now will put in storms based on the latest WRF model and adjust as necessary Airport personnel should be prepared for possible tornado warnings between 20-02z. Will include TEMPO groups for a 3-hr window, but expect it to actually last an hour or less. While it will probably go down to IFR at the height of the storm, expect that to last only a few minutes so it is better covered with MVFR. West winds will stay up for a couple hours after the evening fropa, but should decouple around midnight. The 24-30 hr period at SDF does include stronger winds and gusts as mixing resumes mid-morning Saturday. After the evening fropa the storms will exit to the east, giving way to west winds and unrestricted ceiling/vis. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RAS/AL/MJP Long Term........BJS/MJP Aviation.........JDG
Hazardous weather outlook, Mar 2, 10:29 AM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1129 AM EST FRI MAR 2 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031630- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1129 AM EST FRI MAR 2 2012 /1029 AM CST FRI MAR 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...REST OF TODAY AND TONIGHT. ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN THE OHIO VALLEY THIS AFTERNOON AND EVENING... A COLD FRONT WILL QUICKLY APPROACH FROM THE WEST THIS AFTERNOON AS A STRONG LOW PRESSURE SYSTEM CONTINUES TO DEVELOP AND MOVE TOWARDS OHIO. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE COLD FRONT...AND QUICKLY MOVE INTO CENTRAL KENTUCKY AND SOUTH-CENTRAL INDIANA THIS AFTERNOON. BEST TIMING OF THESE STORMS WILL BE AFTER 2 OR 3 PM EST OVER WEST-CENTRAL KENTUCKY AND SOUTHWEST INDIANA...AROUND THE 3 TO 5 PM EST NEAR THE I-65 CORRIDOR...AND LASTING THROUGH ROUGHLY 8 OR 9PM EST ACROSS THE SOUTHERN BLUEGRASS REGION. ANY THUNDERSTORMS THAT DEVELOP AHEAD OF THIS COLD FRONT WILL LIKELY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS LIKELY. IN ADDITION...SOME TORNADOES WILL BE POSSIBLE...WITH THE POSSIBILITY OF A FEW TORNADOES BECOMING VERY STRONG AND LONG-LIVED. SEVERE WEATHER COULD OCCUR ANYWHERE IN THE OUTLOOK AREA...BUT THE GREATEST THREAT WILL BE EAST OF INTERSTATE 65 AND SOUTH OF THE BLUEGRASS PARKWAY. A SQUALL LINE MAY DEVELOP ALONG THE COLD FRONT LATE THIS EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE SQUALL LINE...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LIGHT SNOW SHOWERS ARE POSSIBLE EARLY SUNDAY MORNING AND AGAIN ON SUNDAY NIGHT AND EARLY MONDAY...MAINLY NORTH OF THE I 64 CORRIDOR. ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY...MAINLY NORTH OF THE I-64 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE EXTREMELY NECESSARY THIS AFTERNOON AND EVENING TO REPORT INSTANCES OF LARGE HAIL...WIND DAMAGE AND OF COURSE FUNNEL CLOUDS OR TORNADOES TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE OR LOCAL MEDIA AND LAW ENFORCEMENT. AL
In the hours before
Local storm report, Mar 2, 4:24 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL GEORGETOWN 38.20N 84.55W
03/02/2012 M1.75 INCH SCOTT KY EMERGENCY MNGR
0523 PM TSTM WND GST GEORGETOWN 38.20N 84.55W
03/02/2012 M60 MPH SCOTT KY EMERGENCY MNGR
&&
EVENT NUMBER LMK1200252
EVENT NUMBER LMK1200253
SZAPPANOSLocal storm report, Mar 2, 4:26 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL GEORGETOWN 38.20N 84.55W
03/02/2012 M1.00 INCH SCOTT KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200254
CMCLocal storm report, Mar 2, 4:27 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 4 N LAWRENCEBURG 38.09N 84.89W
03/02/2012 M1.75 INCH ANDERSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200257
SZAPPANOSLocal storm report, Mar 2, 4:28 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL EDMONTON 36.98N 85.62W
03/02/2012 M0.88 INCH METCALFE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200258
CMCLocal storm report, Mar 2, 4:29 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
529 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL BRYANTSVILLE 37.72N 84.65W
03/02/2012 M1.75 INCH GARRARD KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200259
CMCLocal storm report, Mar 2, 4:30 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 S STANFORD 37.50N 84.66W
03/02/2012 LINCOLN KY TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER LMK1200261
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:50 AM CST | Special Weather Statement | LMK | Ohio | 25 min |
| Mar 2, 3:08 AM CST | Special Weather Statement | LMK | Edmonson | 37 min |
| Mar 2, 3:24 AM CST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hart, Warren | 36 min |
| Mar 2, 3:45 AM CST | Special Weather Statement | LMK | Larue | 30 min |
| Mar 2, 3:49 AM CST | Special Weather Statement | LMK | Hancock | 26 min |
| Mar 2, 4:17 AM CST | Special Weather Statement | LMK | Marion, Taylor | 28 min |
| Mar 2, 4:34 AM CST | Severe Thunderstorm Warning | LMK | Meade | 26 min |
| Mar 2, 4:56 AM CST | Special Weather Statement | LMK | Jefferson, Meade | 64 min |
| Mar 2, 5:07 AM CST | Special Weather Statement | LMK | Boyle, Garrard | 23 min |
| Mar 2, 5:40 AM CST | Special Weather Statement | LMK | Garrard, Madison | 35 min |
| Mar 2, 6:34 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 26 min |
| Mar 2, 6:41 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 22 min |
| Mar 2, 7:03 AM CST | Special Weather Statement | LMK | Cumberland, Monroe | 27 min |
| Mar 2, 7:08 AM CST | Special Weather Statement | LMK | Butler, Grayson | 22 min |
| Mar 2, 7:15 AM CST | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 30 min |
| Mar 2, 7:25 AM CST | Special Weather Statement | LMK | Clinton, Cumberland | 35 min |
| Mar 2, 7:36 AM CST | Special Weather Statement | LMK | Grayson | 24 min |
| Mar 2, 7:38 AM CST | Special Weather Statement | LMK | Jefferson, Oldham | 22 min |
| Mar 2, 7:52 AM CST | Special Weather Statement | LMK | Bullitt, Hardin | 23 min |
| Mar 2, 7:53 AM CST | Special Weather Statement | LMK | Russell | 37 min |
| Mar 2, 8:02 AM CST | Special Weather Statement | LMK | Henry | 28 min |
| Mar 2, 8:09 AM CST | Special Weather Statement | LMK | Franklin | 36 min |
| Mar 2, 8:24 AM CST | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
| Mar 2, 8:29 AM CST | Special Weather Statement | LMK | Hancock | 31 min |
| Mar 2, 8:46 AM CST | Special Weather Statement | LMK | Oldham | 29 min |
| Mar 2, 2:06 PM CST | Tornado Warning | LMK | Trimble | 39 min |
| Mar 2, 2:19 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 26 min |
| Mar 2, 2:25 PM CST | Severe Thunderstorm Warning | LMK | Meade | 35 min |
| Mar 2, 2:26 PM CST | Tornado Warning | LMK | Breckinridge, Hancock | 34 min |
| Mar 2, 2:33 PM CST | Tornado Warning | LMK | Breckinridge, Hancock | 27 min |
| Mar 2, 2:39 PM CST | Tornado Warning | LMK | Trimble | 36 min |
| Mar 2, 2:50 PM CST | Special Weather Statement | LMK | Breckinridge, Meade | 25 min |
| Mar 2, 2:50 PM CST | Tornado Warning | LMK | Grayson, Ohio | 25 min |
| Mar 2, 2:51 PM CST | Tornado Warning | LMK | Henry, Oldham, Trimble | 24 min |
| Mar 2, 2:53 PM CST | Tornado Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 22 min |
| Mar 2, 2:56 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 19 min |
| Mar 2, 3:02 PM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 28 min |
| Mar 2, 3:07 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 23 min |
| Mar 2, 3:07 PM CST | Tornado Warning | LMK | Henry | 23 min |
| Mar 2, 3:10 PM CST | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 35 min |
| Mar 2, 3:11 PM CST | Tornado Warning | LMK | Breckinridge, Grayson, Hardin, Ohio | 34 min |
| Mar 2, 3:15 PM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Spencer | 30 min |
| Mar 2, 3:20 PM CST | Tornado Warning | LMK | Bullitt, Hardin, Jefferson | 25 min |
| Mar 2, 3:27 PM CST | Flash Flood Warning | LMK | Trimble | 3 hr |
| Mar 2, 3:27 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more | 33 min |
| Mar 2, 3:30 PM CST | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 30 min |
| Mar 2, 3:32 PM CST | Severe Thunderstorm Warning | LMK | Henry | 28 min |
| Mar 2, 3:34 PM CST | Tornado Warning | LMK | Bullitt, Shelby, Spencer | 26 min |
| Mar 2, 3:37 PM CST | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 23 min |
| Mar 2, 3:38 PM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 37 min |
| Mar 2, 3:39 PM CST | Tornado Warning | LMK | Fayette, Jessamine, Woodford | 21 min |
| Mar 2, 3:41 PM CST | Tornado Warning | LMK | Butler, Logan, Warren | 34 min |
| Mar 2, 3:42 PM CST | Tornado Warning | LMK | Garrard, Madison | 33 min |
| Mar 2, 3:43 PM CST | Tornado Warning | LMK | Hardin, Larue | 32 min |
| Mar 2, 3:44 PM CST | Tornado Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Mar 2, 3:46 PM CST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 29 min |
| Mar 2, 3:53 PM CST | Tornado Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 22 min |
| Mar 2, 3:59 PM CST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 16 min |
| Mar 2, 4:04 PM CST | Tornado Warning | LMK | Clark, Madison | 11 min |
| Mar 2, 4:04 PM CST | Tornado Warning | LMK | Logan, Warren | 26 min |
| Mar 2, 4:04 PM CST | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Mar 2, 4:09 PM CST | Tornado Warning | LMK | Butler, Edmonson, Hart, Warren | 36 min |
| Mar 2, 4:10 PM CST | Tornado Warning | LMK | Marion, Taylor | 35 min |
| Mar 2, 4:11 PM CST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 34 min |
| Mar 2, 4:13 PM CST | Tornado Warning | LMK | Allen, Barren, Metcalfe, Warren | 32 min |
| Mar 2, 4:14 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 2 more | 31 min |
| Mar 2, 4:18 PM CST | Severe Thunderstorm Warning | LMK | Clark, Madison | 12 min |
| Mar 2, 4:24 PM CST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Logan, Simpson, Warren | 36 min |
| Mar 2, 4:27 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer, Washington | 33 min |
| Mar 2, 4:33 PM CST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Nicholas, Scott | 27 min |
| Mar 2, 4:33 PM CST | Tornado Warning | LMK | Allen, Barren, Simpson, Warren | 27 min |
| Mar 2, 4:35 PM CST | Tornado Warning | LMK | Boyle, Garrard, Lincoln, Madison | 25 min |
| Mar 2, 4:36 PM CST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 9 min |
| Mar 2, 4:40 PM CST | Tornado Warning | LMK | Green, Hart, Taylor | 35 min |
| Mar 2, 4:45 PM CST | Tornado Warning | LMK | Bourbon, Nicholas | 15 min |
| Mar 2, 4:45 PM CST | Tornado Warning | LMK | Barren | 19 min |
| Mar 2, 4:49 PM CST | Tornado Warning | LMK | Clark, Garrard, Madison | 26 min |
| Mar 2, 4:53 PM CST | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 37 min |
| Mar 2, 4:56 PM CST | Tornado Warning | LMK | Adair, Casey, Metcalfe, Russell | 34 min |
| Mar 2, 4:58 PM CST | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe, Taylor | 32 min |
Nearby
Tornado Warnings in Kentucky, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.